# SDR 2008UALA05772

- Difficulty date: September 18, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 71,113 hours, 11,614 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L ENG FIRE LOOP 1 ON STATUS PAGE AND FIRE-OVHT SYS ON EICAS, ABORTED TAKEOFF AT 63 KNOTS.  RESISTANCE HIGH AT CARD M681 PINS 19 & 20. CHECKED ENG 1 LOOPS . LOOPS OK. FOUND BAD LUG ON FWD BOTTOM LOOP. REPLACED LUG. RESISTANCE CHECKS NORMAL. SYSTEM TESTED OK.
